Alto, MegB, thank you for your responses.
What is surprising to me is that I was able to sleep well in Jan and Feb, then it deteriorated. JanCarol had posted way back that with all my drug changes in a short period, I could kindle. I am thinking this is what is happening.
I was healing up nicely until last week when I messed up the mirtazepine. I am now plagued with sky high anxiety and more depression. I am hoping to stabilize somewhat and begin tapering asap as I feel that the meds are pooping out. The taper will be at a super slow speed as I can't imagine increased wd sxs throughout the many years of tapering. It's one thing to deal with little sleep, it's another to compound it with high anxiety, depression, and other sxs. I am barely functioning with these three biggies.
Finally, I feel that there is some good news: there seems to be some improvement in the jerking. They are still present but feels less intense. I am hoping they will continue to improve. Which drug to taper first will be dependent on this. If more improvement, then trazodone first; if not, then seroquel.
MegB, over a decade ago I was on trazodone too. I was able to taper over 3 months with zero problems. Even my rapid taper from klonopin, while horrific, I was able to recover from. I believe that after too many uses of drugs, they becomes increasingly harder to discontinue. So go really slow.
I have a small support system. My husband works long hours so I try not to burden him with my challenges too much. A few friends have offered help when I need it. Yesterday, I had a conversation with my two teenagers about my condition and that I will likely deteriorate as a I taper. They see a mother who is on the couch a lot and doesn't participate much in their lives, and I wanted them to know that while things may get worse, it will eventually get better, but will take a while. My 15 year old daughter teared up. I have made an appointment with a CBT therapist to provide me with some coping skills as I need to be prepared for a worsening situation.
Thanks again for listening.
Klonopin: June 2014 - Sept 2015; 1mg tapered over 6 mths, withdrawal hellish
Naturethroid: 65 mcg
Seroquel: June 14 - July 24, 25 mg alternate nights; July 25-30, 12mg most nights; Sept 1-12, no more than 10 mg for 7 nights. D/C Sept 12. Severe wd., Dec 7 reinstate 2 mg, Dec 15 updosed to 5mg (not 10 mg as in post dated 12/12)
Trazodone: Oct 2015 - June 2016; 75 mg tapered over 2 mths, intense w/d Sx after 3 weeks. Reinstatement: 07/25/16 25 mg; 08/03/16 50mg; 10/01/16 62mg. 03/24/17 Began taper due to serotonin toxicity: 52mg
Mirtazepine: Nov 14 -17,2016 2.5mg; Nov 18-26 1.5mg to fight sedation; Nov 27-Dec 3 2.0 mg, Dec 4 updosed to 2.5, Dec 12 down to 2 mg again because of suspected serotonin syndrome (false alarm), upped again to 2.4 mg Dec 19 since withdrawal was fiercer than ever. Revised: 03/24/17 Serotonin toxicity NOT false alarm after all!
Supplements: Fish oil and multivitamin
Synopsis: Psych meds as of 12/19/2016 - Seroquel 5mg; Mirtazepine 2.4mg, Trazodone 62.5mg
03/24/17: Began tapering traz - 52mg; intense wd sxs by week 5